Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extremal problems for analytic functions with positive real part and applications


Author: M. S. Robertson
Journal: Trans. Amer. Math. Soc. 106 (1963), 236-253
MSC: Primary 30.52; Secondary 30.65
DOI: https://doi.org/10.1090/S0002-9947-1963-0142756-3
MathSciNet review: 0142756
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Gelfer, Sur les bornes de l'étoilement et de la convexité des fonctions p-valentes, Mat. Sb. (N. S.) 58 (16) (1945), 81-86. MR 0012662 (7:55a)
  • [2] G. M. Golusin, Über einige Abschatzungen von Funktionen, welche den Kreis konform und schlicht abbilden, Mat. Sb. (N. S.) 36 (1929), 152-172.
  • [3] -, Zur théorie der schlichten konformen Abbildungen, Mat. Sb. (N. S.) 42 (1935), 169-190.
  • [4] -, Über die Verzerrung bei schlichter konformer Abbildung mehrfachzusammenhängender Bereiche, Mat. Sb. (N. S.) 2(44) (1937), 37-64.
  • [5] -, Zur Theorie der schlichten Functionen, Mat. Sb. (N. S.) 12 (54) (1943), 48-55. MR 0009053 (5:93f)
  • [6] -, Geometrische Funktionentheorie, Deutscher Verlag, Berlin, 1957. MR 0089896 (19:735e)
  • [7] J. A. Hummel, A variational method for starlike functions, Proc. Amer. Math. Soc. 9 (1958), 82-87. MR 0095273 (20:1779)
  • [8] -, Extremal problems in the class of starlike functions, Proc. Amer. Math. Soc. 11 (1960), 741-749. MR 0120379 (22:11133)
  • [9] G. Julia, Sur une équation aux dérivées fonctionnelles liée à la représentation conforme, Ann. Sci. École Norm. Sup. 39 (1922), 1-28. MR 1509240
  • [10] R. Nevanlinna, Über die schlichten Abbildungen des Einheitskreises, Oversikt av Finska Vet. Soc. Förh. 62 (1919-1920), 1-14.
  • [11] M. S. Robertson, Analytic functions starlike in one direction, Amer. J. Math. 58 (1936), 465-472. MR 1507169
  • [12] -, Variational methods for functions with positive real part, Trans. Amer. Math. Soc. 101 (1962), 82-93. MR 0133454 (24:A3288)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.52, 30.65

Retrieve articles in all journals with MSC: 30.52, 30.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0142756-3
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society